Ask an expert
Question

19 Nov 2008

Pruritus Ani
Dear Doc,

I am experiencing a feeling of being tired a lot though I am sleeping fine. It is a similar feeling to Bilharzia (which I have had before) though I have no visible darkening of my urine.

My eyes seem to burn a lot and I have had to get CelluVic which only seems to help for a while.

I have found that my my stools are 80% of the time, rather loose, and that at night time, have Pruritus Ani. After looking these symptoms up, I thought it could possibly be threadworm, and so I got Wormox from my Chemist. After continuing the course, I have found nevertheless, that I still have the same symptoms.

I take Vitamin-C 1000mg, Stamino-Gro, Omega 3, Calcium-Magnesium-VitaminD, and Mannatech Anti-Oxidants, each morning, and have been for over 3 months. I have been feeling very good on them, so I ruled anything in there out, though I noticed on a site that Pruritus Ani can be caused by Vitamin C. Is this true?

I am now taking LACTOVITA, which I thought may help my bowels and the stool consistency, though I have only been on them for a day, so it' s still too early to tell.

I looked up haemorrhoids, but have found that I don' t seem to have the symptoms described.

Could you help shed any light on this?

Thanks
Connor




Answer 846 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Connor
Just look at the ingredients of the supplements you take, products containing Magnesium and Fructose can cause loose stools, winds and cramping. Try washing with water and soap after having a stool, and try Fissan paste for the itching. Tiredness can be caused by a whole host of conditions - see http://www.nlm.nih.gov/medlineplus/ency/article/003088.htm
One should start off by having a full medical check up to exclude any physical causes.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote